... experienced increased love loss to being out of love with me all together. Similar anti depressants have this side effect but not amitriptylene, just loss of sex drive, which she also has. Has anyone heard of this?
Is she getting counselling along with her meds? She should really be getting some kind of couselling (talk therapy etc) Some antidepressants can cause flat affect and depersonalization which can affect the emotions. The person may have almost no emotions at all. Medications are just one tool in dealing with depression. Some people just do not tolerate them. She may need a different antidpressant or she may need a different therapy. I would encourage her to get couselling if she is not already. What does her psychiatrist say about this?
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jun 2012 • 4 answers
Updated 19 Oct 2012 • 3 answers
Updated 7 Feb 2013 • 1 answer
Updated 4 Dec 2013 • 2 answers
Updated 5 Aug 2015 • 2 answers